# SDR UIEA2022080900843

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 107,945 hours, 21,076 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Elt
- Part number: 11513241M366
- Part serial: 111C4049
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN, RH SIDE, LATERAL WALL OF LAVATORY, ELT WITH BROKEN SEAL( EMERGENCY LOCATOR TRANSMITTER WAS REPLACED IAW AMM 25-63-03-000-802 & 25-63-03-400-802 REV 136 )
